advertisement
Question
Posted by: Gym freak | 2009-08-20

Depo injection and natural test?

Hi there doc,

I' m using depo (3month) and a all natural testosterone booster to increase my muscle gains. But lately after having sex with my husband i bleed. just for a day or so and then it goes away untill we make love again, can this be the supplement that I' m using?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the bleeding only occurs after sex, it suggests a problem with the cervix. You should have this checked out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Depro Hater! | 2009-08-20

I had one Depro shot and everytime I had sex I would bleed. I went off of it in May and am still suffering. Gynae put me on the patch and I can see immediate difference. The injeciton is no good!

Reply to Depro Hater!
Posted by: Angela | 2009-08-20

I have been on the Depo injection for the last 6 years and I take loads of vitamins etc and have never experienced bleeding after sex.

Reply to Angela

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement